# SDR SWAA2022030223656

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DELAMINATION ON THE INNER SKIN AT AFT L/H CORNER AREA / REPAIRED PANEL 193D DELAMINATION ON THE INNER SKIN AT AFT L/H CORNER AREA IAW SRM 51-70-05-2R-2 59278U 2/12/19
